MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 18G*1"

SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 18G*1"
Model Number 1181810
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that they are currently experiencing cored medication bottles resulting in debris being present in the syringes prior to administration.It was first noted with the medication aponvie but now has occurred with toradol.The same brand needle was used with the different vials.
 
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Based on the comprehensive investigation, including batch record review, archived sample analysis, returned sample testing, and coring evaluations in accordance with iso 7864:2016, no abnormalities or non-conformances were identified.The manufacturing records confirmed that there were no changes in raw materials or processes, and all inspected samples were within specification.Visual and coring tests did not reveal any defects that could contribute to coring.Therefore, the reported issue could not be reproduced during the investigation, and no systemic or lot-related defect has been identified.Additionally no trends related to this issue have been identified during our track-and-trend analysis.Our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.Therefore, the residual risk related to this complaint is deemed acceptable based on the calculated risk priority number.

Brand Name
MONOJECT
Common Device Name
MONOJECT HYPODERMIC SAFETY NEEDLE 18G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22870265
Report Number3014312726-2025-00188
Device Sequence Number18412359
Product Code FMI
UDI-Device Identifier10884521544727
UDI-Public(01)10884521544727(10)02403044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1181810
Device Lot Number02403044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown